Modified mathematical model of tumor treatment by radiotherapy

Other Title(s)

نموذج رياضي معدل لمعالجة الاورام باستخدام العلاج الإشعاعي

Joint Authors

Shihab, Fatimah Ahmad
al-Azzawi, Sad Naji

Source

Baghdad Science Journal

Issue

Vol. 17, Issue 3 (30 Sep. 2020), pp.841-848, 8 p.

Publisher

University of Baghdad College of Science for Women

Publication Date

2020-09-30

Country of Publication

Iraq

No. of Pages

8

Main Topic

Diseases

Topics

Abstract AR

درسنا في هذا البحث نموذجا رياضيا لمعالجة الاورام باستخدام العلاج الاشعاعي و تم اقتراح تعديل جديد للنموذج بالإضافة الى التحقق من التعديل.

و ايضاً تم تحليل استقراريه النموذج في البند الاخير.

Abstract EN

In this research, a mathematical model of tumor treatment by radiotherapy is studied and a new modification for the model is proposed as well as introducing the check for the suggested modification.

Also the stability of the modified model is analyzed in the last section.

American Psychological Association (APA)

al-Azzawi, Sad Naji& Shihab, Fatimah Ahmad. 2020. Modified mathematical model of tumor treatment by radiotherapy. Baghdad Science Journal،Vol. 17, no. 3, pp.841-848.
https://search.emarefa.net/detail/BIM-976754

Modern Language Association (MLA)

al-Azzawi, Sad Naji& Shihab, Fatimah Ahmad. Modified mathematical model of tumor treatment by radiotherapy. Baghdad Science Journal Vol. 17, no. 3 (2020), pp.841-848.
https://search.emarefa.net/detail/BIM-976754

American Medical Association (AMA)

al-Azzawi, Sad Naji& Shihab, Fatimah Ahmad. Modified mathematical model of tumor treatment by radiotherapy. Baghdad Science Journal. 2020. Vol. 17, no. 3, pp.841-848.
https://search.emarefa.net/detail/BIM-976754

Data Type

Journal Articles

Language

English

Notes

Includes bibliographical references : p. 874-848

Record ID

BIM-976754